MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR

ABBOTT MOLECULAR, INC. M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR
Model Number 09K14-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation has been initiated.
 
Event or Problem Description
Customer reported the liquid waste connector on their m2000sp instrument was not working as expected, which caused dripping.Leakage occurred outside the instrument and reached the walking surface.The customer didn't get in contact with the liquid and personal protective equipment were used by the lab personnel.There was no injury associated with this observation.Local engineer confirmed the customer had no further issues.Discussed possible causes such as a not fully connected waste connector.Customer is then satisfied and therefore no further actions are required.No patient was involved as this observation was made by the m2000sp user.This incident is being reported to fda because the incident occurred in (b)(4) using the m2000sp instrument, list 9k14-02, which is also us fda approved.
 
Additional Manufacturer Narrative
Investigation into this complaint included an existing data review, a quality data review and a complaint history review.The investigation is summarized as follows: the ticket documented an event where a waste liquid connector was not working as expected on the m2000sp instrument (ln 09k14-02, sn (b)(6)) resulting in leaking on the floor.Review of current labeling concluded the manuals provide instructions for the operation and maintenance of the m2000sp instrument system and the replacement of the liquid waste tubing.Non-conformance and capa searches did not identify any related records associated with the reported issue.Complaint history review showed that over the last two years, elevated complaint ticket under investigation is the only ticket related to a leak due to a liquid waste connector issue resulting in a leak onto the walking surface.Based on the investigation elements, a product deficiency was not identified for the m2000sp instrument system ln 09k14-02.

Brand Name
M2000SP INSTRUMENT
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines, il
MDR Report Key10182039
Report Number3005248192-2020-00023
Device Sequence Number14068816
Product Code JJH
UDI-Device Identifier00884999031753
UDI-Public00884999031753
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number09K14-02
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1